# SDR REXA2012072001176

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 55,874 hours, 22,492 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM MOVES POSITION IN FLIGHT UN-COMMANDED.  CANNOT DUPLICATE DISCREPANCY.  PERFORMED OPS CHECK IAW AMM 27-12-00.  OPS CHECKED NORMAL AT THIS TIME.
